# SDR 62060

- Difficulty date: June 7, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 17,632 hours, 25,784 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1293800021
- Part serial: 542
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON APPROACH, FLAP POSITION INDICATOR WOULD NOT INDICATE BEYOND 10 DEGREES DOWN.  PILOT ACCOMPLISHED TOWER FLYBY FOR FLAP POSITION VERIFICATION.  AIRCRAFT LANDED WITH FLAPS DOWN FULL WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED FLAP INDICATOR, OPS CHECK NORMAL.  P/N 129-380002-1, S/N 542.
